# SDR SWAA2020090413969

- Difficulty date: August 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT STA.520 - RBL 12IN. HAS GOUGES.  FLOOR PNL 231UF REPAIRED CABIN FLOOR BEAM AT STA.520 - RBL 12IN. PER EA 20-153-01542.
